Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Trigonometric polynomials and lattice points

Authors: J. Cilleruelo and A. Córdoba
Journal: Proc. Amer. Math. Soc. 115 (1992), 899-905
MSC: Primary 11P21
MathSciNet review: 1089403
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the distribution of lattice points on arcs of circles centered at the origin. We show that on such a circle of radius $ R$, an arc whose length is smaller than $ \sqrt 2 {R^{1/2 - 1(4[m/2] + 2)}}$ contains, at most, $ m$ lattice points. We use the same method to obtain sharp $ {L^4}$-estimates for uncompleted, Gaussian sums

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11P21

Retrieve articles in all journals with MSC: 11P21

Additional Information

PII: S 0002-9939(1992)1089403-8
Article copyright: © Copyright 1992 American Mathematical Society